# SDR YENA2024012900108

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Target
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Stby Pitot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: ON CLIMB OUT ANTI-ICE STBY PITOT FAULT; REFER TO STS WO 3238 NR 659 PERFORMED ADJUSTMENT OF 24GA/25GA PROXIMITY SENSOR TARGET ON W003238 NR0659. OPERATOINAL TEST OF ANTI ICE PITOT SYSTEM GOOD IAW A320 AMM 30-31-00-710-001-A.
